MathSciNet Relay Station
MathSciNet bibliographic data
MR2652185 46E35 (42B25)
Badr, Nadine; Bernicot, Frédéric Abstract Hardy-Sobolev spaces and interpolation. J. Funct. Anal. 259 (2010), no. 5, 1169–1208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement